English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Defining relations of the tame automorphism group of polynomial algebras in three variables

MPS-Authors
/persons/resource/persons236375

Umirbaev,  Ualbai U.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Umirbaev, U. U. (2006). Defining relations of the tame automorphism group of polynomial algebras in three variables. Journal für die Reine und Angewandte Mathematik, 600, 203-235.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2BFF-E
Abstract
There is no abstract available